Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 11, Issue 4, Pages 735-741
http://dx.doi.org/10.1155/S0161171288000894

Maximal subalgebra of Douglas algebra

Department of Mathematics, University of Southwestern Louisiana, Lafayette 70504, Louisiana, USA

Received 1 April 1987

Copyright © 1988 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Carroll J. Gullory, “Maximal subalgebra of Douglas algebra,” International Journal of Mathematics and Mathematical Sciences, vol. 11, no. 4, pp. 735-741, 1988. https://doi.org/10.1155/S0161171288000894.